MAUDE Adverse Event Report: LENSAR, INC LENSAR LASER SYSTEM-FS 3D

LENSAR, INC LENSAR LASER SYSTEM-FS 3D
Model Number N/A
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Information (3190)
Date of Event 10/02/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Surgical images were reviewed.The eye was well centered and stable during the docking procedure.There was a corneal opacity that interrupted a portion of the capsulotomy, but it is unclear whether it contributed to the anterior tear as it was approximately 90 degrees away from the point of the tear.Unable to determine what contributed to this event.No surgical intervention was required.
 
Event or Problem Description
On 10/3/2019, lensar (b)(4) reported the following from a (b)(6) 2019 case day: "while on-site, the doctor reported that he had a patient that resulted in a double-cut (wisp) near one intelli-l mark, and an anterior tear at the other mark location.The patient was implanted with the originally intended iol, and there were no complications.No surgical intervention was required.

Brand Name
LENSAR LASER SYSTEM-FS 3D
Common Device Name
LENSAR LASER SYSTEM-FS 3D
Manufacturer (Section D)
LENSAR, INC
2800 discovery drive ste.100
orlando FL 32826
MDR Report Key9269017
Report Number3009026057-2019-00010
Device Sequence Number16659929
Product Code OOE
UDI-Device Identifier00867744000112
UDI-Public010086774400011211190515
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K182795
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 11/01/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number70-00013-001
Device Lot NumberN/A
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/03/2019
Initial Report FDA Received Date11/01/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age70 YR